# SDR DALA1157409019

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 47,175 hours, 34,159 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Conduit
- Condition: Missing
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE, WITH WINDSHIELD ANTI-FOG AND ANTI-ICE SWITCH ON, FLIGHT CREW REPORTED SPARKS SHOOTING OUT OF PROBE ON CENTER WINDSHIELD.  TURNED OFF BOTH SWITCHES, ARCHING STOPPED.  FOLLOWED QRH AND PULLED BOTH CIRCUIT BREAKERS.  CONTACTED ATL.  MAINTENANCE FOUND HEAT SHRINK MISSING FROM SENSOR  TERMINALS.  INSTALLED HEAT SHRINK AND REINSTALLED SENSOR PER MAINTENANCE MANUAL.  OPERATION OF ANTI-FOG AND ANTI-ICE CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
